# SDR SWIA202264767

- Difficulty date: February 28, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 46,213 hours, 29,985 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FUEL IMBALANCE CAUTION. UP TO 1200LBS IN FLIGHT. BOTH BOOST PUMPS ON PER CSL 1978. LEFT TANK LOWER. WITH RIGHT TANK QUANTITY INCREASING.   (FLIGHT 3092 - FILED CLOSED)    PERFORMED OPERATIONAL CHECK OF FUEL TRANSFER AND CROSS FLOW SYSTEM IAW AMM 28-13-00. SYS TESTED GOOD IN AUTO AND MANUAL MODES. / REF TO AML 855700 FOR MORE INFO.
